# SDR JR2R20230506544

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 19,137 hours, 11,306 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Part time: 19,137 hours, 11,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SPAR 2 LOWER STUB ANGLE CRACKED ON THE FWD SIDE OF THE LH MLG WHEEL WELL FWD BULKHEAD
